Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The second dual of the space of continuous functions. IV


Author: Samuel Kaplan
Journal: Trans. Amer. Math. Soc. 113 (1964), 512-546
MSC: Primary 46.25
DOI: https://doi.org/10.1090/S0002-9947-1964-0170205-9
MathSciNet review: 0170205
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Integration, Hermann, Paris, 1952; Chapters I-IV.
  • [2] R. P. Dilworth, The normal completion of the lattice of continuous functions, Trans. Amer. Math. Soc. 68 (1950), 427-438. MR 0034822 (11:647g)
  • [3] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151-182. MR 0048787 (14:69e)
  • [4] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. MR 0116199 (22:6994)
  • [5] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [6] S. Kaplan, On the second dual of the space of continuous functions, Trans. Amer. Math. Soc. 86 (1957), 70-80. MR 0090774 (19:868c)
  • [7] -, The second dual of the space of continuous functions. II, Trans. Amer. Math. Soc. 93 (1959), 329-350 MR 0112030 (22:2888)
  • [8] -, The second dual of the space of continuous functions. III, Trans. Amer. Math. Soc. 101 (1961), 34-51. MR 0131750 (24:A1598)
  • [9] C. Kuratowski, Topologie, Vol. 1, 4th ed., Warsaw, 1958.
  • [10] L. H. Loomis, The spectral characterization of a class of almost periodic functions, Ann. of Math. (2) 72 (1960), 362-368. MR 0120502 (22:11255)
  • [11] H. Nakano, Über das System aller stetigen Funktionen auf einem topologischen Raum, Proc. Imp. Acad. Tokyo 17 (1941), 308-310. MR 0014173 (7:249f)
  • [12] -, Stetige lineare Funktionale auf dem teilweisegeordneten Modul, J. Fac. Sci. Imp. Univ. Tokyo Sect. I 4 (1942), 201-382. MR 0022308 (9:191a)
  • [13] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 321-364. MR 1501905
  • [14] -, Boundedness properties in function lattices, Canad. J. Math. 1 (1949), 176-186. MR 0029091 (10:546a)
  • [15] R. Sikorski, Boolean algebras, Springer-Verlag, Berlin, 1960. MR 0126393 (23:A3689)
  • [16] M. H. Stone, Notes on integration. I, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 336-342. MR 0025552 (10:24c)
  • [17] G. Birkhoff, Latice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948.
  • [18] E. Szpilrajn, Remarques sur les fonctions complètement additives d'ensembles, Fund. Math. 22 (1934), 307-311.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0170205-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society